I was put on the depo shot for problems when I get my period.


Q: I have been on the depo shot for about 10 years, I am now 27 going on 28. I was put on the depo shot for problems when I get my period. I would get very sick like I had the flu, diarrhea, vomiting, cramps, I almost could not move. After many different medicaions my doctor found that the depo shot was the only thing to stop this. We do not know why I had problems when I got my period. I gained over 70 pounds while being on the depo shot. I was wondering if a hysterectomy could be preformed in my case. Now that I am old enough to know that I do not want children and that I am wanting to get off the depo shot to help with the weight problems. Is this something that could be done or would a doctor not want to do?


A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: I hVe taken two extra days worth of levlen ed for birth control by mistake and just wanted to no if i should wait two...

Q: I'm taking Ashlyna for birth control. I'm reaching the end of my pack, this week is my scheduled period and I just ha...

Q: Hi. I am currently taking ortho tri cyclen birth control. I am worried because I've have been have nipple discharge, ...

Q: Shortly after giving birth, I have noticed a small dark purplish small bump on my labia.

Q: I just recently recieved a birth control prescription, and haven't started taking it. My last period was August 5, an...


Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon